MAUDE Adverse Event Report: DEPUY IRELAND 9616671 RECLAIM TAPERED RMR 14X140; RECLAIM INSTRUMENTS : REAMERS

DEPUY IRELAND 9616671 RECLAIM TAPERED RMR 14X140; RECLAIM INSTRUMENTS : REAMERS
Catalog Number 297614140
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the reclaim 14x140 reamer was malfunctioning and not attaching properly to the reamer guide.It needs to be replaced.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).The instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
RECLAIM TAPERED RMR 14X140
Common Device Name
RECLAIM INSTRUMENTS : REAMERS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key7823930
Report Number1818910-2018-67949
Device Sequence Number1293623
Product Code HTO
UDI-Device Identifier10603295156475
UDI-Public10603295156475
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number297614140
Device Lot NumberJ1010
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2018
Supplement Date Received by Manufacturer09/27/2018
Initial Report FDA Received Date08/28/2018
Supplement Report FDA Received Date09/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight101